# SDR 96FDEA01285

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 651862216
- Condition: Corrosion
- Location: Bs 1075-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0540 019.  CORROSION C53-113-01(2).  FOUND ON BEAR STRAP AND STAINLESS STEEL DOUBLER FROM BS 1075 - 1160, STR 225R  WL 148.5.   ****S/D***** COMING.
